# SDR UIEA2014060200221

- Difficulty date: June 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 85,616 hours, 15,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT L2 DOOR JUMP SEAT INOPERATIVE.  DEFERRED IAW DDG 25-63-04.  CONFIRMED FLIGHT CREW HAS A READILY AVAILABLE EQUIVALENT FLASHLIGHT.
